Hi, So im having issues figuring out exactly wats going on, For the last couple of days ive had some string mucus discharge, it was red like blood in the beginning, and then started turing brown, this is the week im suppose to have my period bu i havent, im not sure if this is a cause of my birth control, the first of this month i started a new brand of pills, and i jus had a pap smear december 13, im wondering if this could possibly be a pregnancy or if this is just my body getting use to my birth control? Ive had cramps, mood swings, like i normally would any other time i was on my period, so is this my period an my bodys way of getting use to it? i am sexually active, with one guy only, and he is just as concerned as i am, before this started happening, we had sex, the next day this started happening, so i dont think a pregnancy sign like that would happen this fast... please help? thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.